# SDR DALA1032975532

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1896-1918
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND APU COMPT EXTERNAL SKIN DENTED BETWEEN STA 1896.20 & STA 1918.9, BL 25.0. CHECKED DENT LIMITS, SANDED DAMAGED AREA, POTTED DENT, FABRICATED REPAIR DOUBLER, BONDED REPAIR DOUBLER,CLEANED AREA APPLIED SEALANT AROUND DOUBLER AND PRIMED.ALL WORK PERFORMED IAW SRM 53-80-01, SRM 51-70-10.  FABBED REPAIR DOUBLER 3"D FROM 2024 T3 IAW SRM 53-80-01 & 51-70-10 REP NR 2 PRIMED REPAIR IAW SRM 51 -70-10.
